Advertisement -- Learn more about ads on this site.


    MRSBENNETT2   24,491
SparkPoints
20,000-24,999 SparkPoints
 
 
Efexor/Altven withdrawal.

Monday, February 18, 2013

Anyone have anything to say about this, from personal experience? I had 1.5 weeks of vertigo when I stepped down to a half dose a few months ago. This complete withdrawal is making me nutty. Bad vertigo, and "ear explosions" that sound like tiny loud motorcycles whizzing past. I will be nutty as a fruitcake if this goes on too many more days.....
SHARE
  Member Comments About This Blog Post:

MEADSBAY 2/19/2013 9:44AM

    Oh, dear- that sounds horrible!
emoticon

Report Inappropriate Comment
TEXASFILLY 2/18/2013 8:15PM

    O! I'm so sorry to hear of your problems getting off that med. Never been on it tho' I had a friend who did but I don't recall him having problems with vertigo. Just know I'm keeping you in my prayers that you find an answer SOON and get some relief. *hugs* BB~ emoticon emoticon

Report Inappropriate Comment
TOTHEFUTURE1 2/18/2013 7:11PM

    Sorry to read this but cannot help except to send virtual hugs. I have had blocked sinus and experienced something similar.

Report Inappropriate Comment
GOIN4GR8 2/18/2013 6:28PM

    Hi--and yes!! I had an awful time getting off Effexor, and I would never recommend it to anyone.

Here's what finally worked for me: My doc put me on a low dose of Prozac to be taken TOGETHER WITH the Effexor. Then we upped the Prozac and lowered the Effexor after a couple of weeks; and again after another week or so.

In less than a month I was finally off Effexor, and I'll never touch it again.

I had the weird vertigo-type thing--very hard to describe--plus it affected my eyesight, sort of--made things look like I trailing cursor when I turned my head.

If you google "getting off Effexor", there are tons of horror stories.

I'm so thankful to my doctor, who finally figured it out, and I wish you all the best getting off it!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by MRSBENNETT2